Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the generalization error of fixed combinations of classifiers

Anthony, Martin (2007) On the generalization error of fixed combinations of classifiers. Journal of Computer and System Sciences, 73 (5). pp. 725-734. ISSN 0022-0000

Full text not available from this repository.
Identification Number: 10.1016/j.jcss.2006.10.017
Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/00220...
Additional Information: © 2007 Academic Press
Subjects: H Social Sciences > H Social Sciences (General)
Sets: Departments > Mathematics
Date Deposited: 09 Jul 2008 08:32
Last Modified: 08 Nov 2012 16:07
URI: http://eprints.lse.ac.uk/id/eprint/6714

Actions (login required)

View Item View Item